| Model Number |
M00558250 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the returned device found that the needle and sheath was kinked at the distal end of the handle and the distal end of the needle was bent.In addition, it was noted that the syringe lure was cracked.The complaint was confirmed.Due to anatomical/procedural factors encountered during the procedure; performance of the device was limited.Therefore, the most probable root cause classification is operational context.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database confirmed that no similar complaints exist for the specified batch.
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary endobronchial ultrasound transbronchial aspiration needle was used in the lungs during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the aspiration port cracked and they were unable to pass saline or air through it.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.This event has been deemed a reportable event based on the investigation results; distal end of the needle was bent.